Published articles

Published articles 1 records found  Search took 0.00 seconds. 
1.
9 p, 770.9 KB Analytic integrability of Hamiltonian systems with exceptional potentials / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)
We study the existence of analytic first integrals of the complex Hamiltonian systems of the form H = 1 2 ∑ 2 i=1 p 2 i + Vl(q1, q2) with the homogeneous polynomial potential Vl(q1, q2) = α(q2 − iq1) L (q2 + iq1) k−l , l = 0, . [...]
2015 - 10.1016/j.physleta.2015.07.034
Physics Letters. A, Vol. 379 (2015) , p. 2295-2299  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.